It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 Showing 61 - 80 of 151 for hair thinning accutane. (0.005 seconds)


... I'm also a girl and I have fine limp hair to begin with. There is nobody in my family that has thinning hair. I truly believe my problem is Accutane, so thats why I got off of it, which is a shame because I just started to see good results with my skin. ... (10 replies)
... if your hair is falling out at one month of the course that is bad news and if you continue you are risking big time to be bald sooner that what you are supposed to be. ... (10 replies)
... iam already in a super vunerable position here hair wise, my skin makes me so miserable it sickens me, ruins my every day, every second actually... ... (10 replies)

... I was on a short 3 month course of accutane. I had to go off since my hair started to fall out and thin dramatically. It was my decision since I was worried about the hair loss. ... (6 replies)
Accutane and hair
May 14, 2003
... Has anyone experience thinning hair while on Accutane. ... (5 replies)
... probable. i was reading the Physicians Desk Reference on accutane. they mention so many horrible side effects and they say the syptom will USUALLY go away after accutane is stopped. USUALLY. ... (4 replies)
... ven't had any new cysts for a while over 2 weeks now. I hate how my face tricks me .. one week everything is clear then the next not. This is why I never went on accutane cuz my face would go in these cycles but I guess it will never end.. My derm started me on 40mg twice a day.. seems high .. ... (12 replies)
... I read many stories about experiences using accutane and decided to keep record of my own experience to help others who are thinking of using this medication or are currently on it. ... (5 replies)
... My skin is clear after 4 months of 40 mg. I've been off for 3 months. However, my hair, lips and skin are still dry. AND WORST OF ALL MY HAIR IS THINNING! I am so scared. I've read on other message boards that they're bald now or their hair is still thin! i am a guy who is 16. ... (10 replies)
... stopped a long time ago before accutane. I just needed to clear up the blotchiness underneath. I don't think my acne will return. More importantly, when did your hair and skin get better? ... (13 replies)
... that's when i quit accutane the first time. From my experince the hait thinning off accutane takes like 8 months to reverse, so like you said hopefully the lower dossage will remove this side effect! ... (11 replies)
Accutane
May 6, 2003
... i don't think it would help much if you did know how to convert them, because accutane isn't exactly the same as vitamin a. it's just a synthetic derivative of it. so while the side effects are similar, it's not the same. ... (1 replies)
... I have had thick, straight hair all of my life, but just as I hit the 5 months point of being on Accutane, my hair began to curl. I have heard of Accutane thinning hair, but has it made anyone's curly? ... (3 replies)
... This is terrible and is really scary. I have been on accutane for 1 month and first my scalp got very itchy, but now it has subsided. I have noticed my ends of my hair breaking off and I'm losing hair! ... (10 replies)
... i didn't realize until i read your post...most of my health problems seemed to start after accutane. my periods were always a little irregular but after i started accutane (around the age of 25) i didn't get my period for 4 months straight. that's when my gyn did some test and i was diagnosed with PCOS. it's strange that i'm realizing only now that most of my other PCOS... (2 replies)
Accutane diaries
Jan 18, 2003
... n't make your diet full of carrots...in addition to lots of Vitamin A, you can turn orange from that...I've seen it happen. lol! Eat healthily, though, because Accutane can send your cholesterol levels up up up! And avoid alcohol, you don't want to overwork your liver. ... (19 replies)
The magic of b5
May 19, 2001
... Well, initial i took 40mg of accutane for about 4 months 3 years ago. ... (6 replies)
... glycerides shot up sky high and I had to avoid alcohol and count my fat grams every day just so I could continue taking accutane. I had vision troubles too, and thinning hair. ... (6 replies)
... As luck would have it i have both thinning hair and acne. i am currently on accutane and im thinking of going on propecia. My hair loss is unrelated to the accutane and started before i began my course. Is there any reason not to take propecia at the same time as accutane? ... (0 replies)
Accutane Journal
Nov 12, 2004
... e for about a full 3 weeks, and like for a week now everytime i wash my hair, I looose about 10 strands, and am worried about it being accutane's fault and if my hair is thinning. Am i just tripping out or am i really losing too much hair. ... (672 replies)


Associated Tags: accutane, acne

Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 06:41 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!